# SDR REXA2025013100108

- Difficulty date: January 28, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N294PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15294
- Aircraft time: 24,896 hours, 18,900 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT AFTER SETTING TO POWER ODD ODOR BEGAN COMING OUT OF AIR VENT.  NO VISIBLE SMOKE AND SCENT OF THE SMELL WAS THROUGHOUT AIRPLANE. SCENT DISSAPATED AFTER A FEW MINUTES.   CREW REPORTED PLASTIC ODOR IN AIRCRAFT, C/W FIM 21-22-00 AND TS# 002736-R1, NO DEFECTS NOTED AT THIS TIME, AIRCRAFT OK FOR SVC.
